MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A DE C.V. BD 3-PORT BACK CHECK MANIFOLD; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A DE C.V. BD 3-PORT BACK CHECK MANIFOLD; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MM4000
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd 3-port back check manifold was cracked.The following information was provided by the initial reporter: the iv tube was cracked.I did confirm, we are not using any alcohol or prep product when initiating the manifold.The cracking has been happening when removing the iv tubing from the manifold and when two manifolds are together, and the rn is attempting to separate.The port is cracking when this is occurring.Typically, the device is typically in use between 12-20 hours.Additional information received from the customer: any adverse event or serious injury reported to patient or healthcare professional? if yes, please provide the details: no injury to patient.Can you please provide the lot number associated with reported issue? no lot# on product, we don't have the package it came in.Was there any leakage? if so, what was the fluid at the time of use? there was leakage at the port where the iv tubing broke off.Our nurse did change this out in real time and there was no real patient harm thankfully.
 
Additional Manufacturer Narrative
E.1.Address was not located, and (b)(6) was used.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
One photo was received for quality evaluation.The photo shows one female port of product mm4000 having the tip of an unidentified male luer, stuck in it.The image does not show damage to the reported product of mm4000, but shows that an unidentified product being stuck inside one of the ports of the reported product.The customer complaint of component damage - leak to product mm4000 could not be verified.A root cause analysis could not be conducted because the physical sample of the issue was not submitted and the damages indicated in the complaint photo do not show damage to the mm4000 but an unidentified tip of a luer connector.A device history record review could not be performed because the lot number is unknown.

Brand Name
BD 3-PORT BACK CHECK MANIFOLD
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX  22250
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX   22250
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23546771
Report Number9616066-2025-03467
Device Sequence Number15773836
Product Code FPA
UDI-Device Identifier10885403236488
UDI-Public(01)10885403236488
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMM4000
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2025
Supplement Date Received by Manufacturer02/25/2026
Initial Report FDA Received Date11/13/2025
Supplement Report FDA Received Date02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown